# SDR YENA2025061700628

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 85,998 hours, 32,272 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 RH SIDE AT OPEN FASTENER HOLE UPPER OUTBOARD AT DOOR STOP FITTING 7 POSITION, CRACK DIRECTION IS 12 O'CLOCK, CRACK DEPTH IS 0.095 INCH APPROX, AT AFT GALLEY AREA (1 EA); (RESOLVED ON W/O: 1389906 TASKCARD: NR-00031) REF AE WO# R 2025-180/1. N/R# 2025 - 298873. EVALUATED DIAMETER HOLES D1 TO D4 AND FOUND WITHIN LIMITS TO REPAIR IAW SRM A320 53-41-12-300-008. PERFORMED REPAIR LOC. ON FRAME 68 RH SIDE UPPER OUTBOARD HOLE AT DOOR STOP FITTING 7 IAW A320 SRM 53-41-12-300-010. THIS REPAIR IS CATEGORY B.
